MathSciNet Relay Station
MathSciNet bibliographic data
MR2159223 (2006d:35084) 35J60 (35B33 35J25 47J15 47J30)
Rey, Olivier; Wei, Juncheng Arbitrary number of positive solutions for an elliptic problem with critical nonlinearity. J. Eur. Math. Soc. (JEMS) 7 (2005), no. 4, 449–476.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement